diabetes-icon
Hormonal problem and excess weight
I had gone under medication through endrocologist for 7 months and after that I had quit,at that time my weight is 59 kgs after 1 year my weight goes on 74 kgs and I had also menstrual problem
114 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

You have to take up for Lifestyle changes again maybe endocrine
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.